# SDR 95ZZZX787

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N31RC
- Make and model: Cessna 550
- Aircraft serial: 5500155
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 29093
- Condition: Broke
- Location: Cabin Door
- Part time: 6,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PILOT CLOSED DOOR, DOOR HANDLE BROKE OFF (OUTSIDE HANDLE OF DOOR).
